Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Mar 26, 2012, 5:30 AM EDT. It took effect at Mar 26, 2012, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 5:30 AM EDT (09:30 UTC)
- In effect from
- Mar 26, 2012, 12:00 PM EDT
- Expired
- Mar 26, 2012, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
779 WWUS82 KTBW 260930 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 530 AM EDT MON MAR 26 2012 ...RED FLAG WARNING FROM NOON TO 6 PM TODAY FOR LEE COUNTY... .RELATIVE HUMIDITY VALUES WILL FALL INTO THE MID TO UPPER 20S THIS AFTERNOON AND THIS COMBINED WITH ERC VALUES ABOVE 35 PERCENT WILL LEAD TO RED FLAG CONDITIONS. FLZ065-262200- /O.NEW.KTBW.FW.W.0014.120326T1600Z-120326T2200Z/ LEE- 530 AM EDT MON MAR 26 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR LEE COUNTY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. * AFFECTED AREA...LEE COUNTY. * WIND...NORTH TO NORTHWEST AROUND 10 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES AROUND 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ PRC
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Mar 26, 4:20 AM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 26, 4:20 AM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
420 AM EDT MON MAR 26 2012
.SHORT TERM (TODAY-WEDNESDAY)...
U/L TROUGH OFF THE MID ATLANTIC COAST WILL GRADUALLY PUSH EAST
TODAY WITH AN U/L RIDGE THROUGH THE MISSISSIPPI VALLEY. NORTHERN
STREAM SHORT WAVE APPROACHING THE GREAT LAKES WILL SUPPRESS THE
U/L RIDGE TUESDAY AND WEDNESDAY...WITH WEAK ZONAL FLOW DEVELOPING
ACROSS THE SOUTHERN U.S. AND FLORIDA. CANADIAN HIGH PRESSURE WILL
BUILD OVER THE EASTERN U.S. TODAY AND WILL BE CENTERED OVER THE
MID ATLANTIC COAST TUESDAY. DISTURBANCE MOVING INTO THE GREAT
LAKES WEDNESDAY WILL PUSH THE SURFACE HIGH SOUTH OFF THE SOUTHEAST
U.S. COAST THURSDAY WITH THE RIDGE AXIS DROPPING SOUTH ACROSS THE
FLORIDA PENINSULA. DRY AIR WILL REMAIN OVER THE REGION WITH MOSTLY
CLEAR SKIES...RELATIVELY COOL NIGHTS...AND WARM DAYS. TEMPERATURES
WILL RUN A FEW DEGREES ABOVE CLIMATIC NORMALS THROUGH WEDNESDAY.
.LONG TERM (WEDNESDAY NIGHT-SUNDAY)...
IN THE UPPER LEVELS A TROUGH WILL BE MOVING ACROSS THE NORTHEAST
U.S. AND OUT INTO THE ATLANTIC DURING THURSDAY AND FRIDAY WITH SOME
RIDGING BUILDING OVER THE MISSISSIPPI VALLEY AND FLORIDA. THEN
DURING SATURDAY THE MODELS ARE BRINGING A WEAK SHORTWAVE INTO THE
SOUTHEAST U.S. FOLLOWED BY A STRONGER TROUGH MOVING ACROSS THE
EASTERN U.S. SUNDAY. MEANWHILE AT THE SURFACE...HIGH PRESSURE WILL
RIDGE WESTWARD FROM THE ATLANTIC ACROSS FLORIDA WEDNESDAY NIGHT INTO
THURSDAY NIGHT WITH A WEAKENING COOL FRONT WASHING OUT OVER NORTH
FLORIDA FRIDAY. ANOTHER AREA OF HIGH PRESSURE WILL THEN BUILD DOWN
THE U.S. EAST COAST INTO FLORIDA AS IT SINKS SOUTHEAST AND MOVES OUT
INTO THE ATLANTIC OVER THE WEEKEND. THERE ARE SOME DIFFERENCES WITH
THE TIMING...LOCATION AND STRENGTH OF THE TROUGH AND ASSOCIATED
DEVELOPING LOW PRESSURE SYSTEM NEXT WEEKEND...BUT EITHER WAY IT
LOOKS LIKE IT WILL REMAIN DRY THROUGH FRIDAY...THEN A FEW SHOWERS
WILL BE POSSIBLE OVER THE WEEKEND. TEMPERATURES WILL REMAIN A FEW
DEGREES ABOVE NORMAL THROUGH THE PERIOD.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS.
&&
.MARINE...
WINDS LESS THAN 15 KNOTS WITH SEAS LESS THAN 4 FEET TODAY AND
TUESDAY. GRADIENT WILL TIGHTEN WEDNESDAY WITH INCREASING EASTERLY WINDS
AND BUILDING SEAS. MARGINAL SMALL CRAFT ADVISORY CONDITIONS WILL
DEVELOP...WITH HIGHEST WINDS AND SEAS OVER THE OFFSHORE WATERS.
WINDS AND SEAS WILL GRADUALLY SUBSIDE THURSDAY.
&&
.FIRE WEATHER...
DRY AIR OVER THE AREA TODAY WILL CREATE RELATIVE HUMIDITY VALUES
LESS THAN 35 PERCENT THIS AFTERNOON OVER MUCH OF THE AREA. A FIRE
DANGER STATEMENT WILL BE REQUIRED FOR MUCH OF THE FORECAST
AREA...BUT CRITICAL FIRE DANGER WILL DEVELOP OVER LEE COUNTY WHERE
A RED FLAG WARNING WILL BE NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 82 63 84 64 / 0 0 10 5
FMY 86 62 86 62 / 0 0 20 5
GIF 84 59 84 61 / 0 0 10 5
SRQ 82 60 83 62 / 0 0 10 5
BKV 84 52 86 57 / 0 0 10 5
SPG 81 66 83 67 / 0 0 10 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EDT THIS EVENING
FOR LEE.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...13/OGLESBY
LONG TERM/AVIATION...69/CLOSEHazardous weather outlook, Mar 26, 4:30 AM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 430 AM EDT MON MAR 26 2012 FLZ039-042-043-048>052-055>057-060>062-065-262030- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 430 AM EDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR OVER WEST CENTRAL AND SOUTHWEST FLORIDA WILL DROP RELATIVE HUMIDITY VALUES TO AROUND 30 PERCENT ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON. THIS WILL CREATE AN ELEVATED FIRE DANGER OVER MUCH OF THE REGION TODAY WITH RED FLAG CONDITIONS ACROSS LEE COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...WIND AND SEA IMPACT... INCREASING EASTERLY WINDS WILL CREATE MARGINAL SMALL CRAFT ADVISORY CONDITIONS LATE TUESDAY INTO EARLY WEDNESDAY...WITH HIGHEST WINDS AND SEAS OVER THE OFFSHORE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.